We may earn a small commission on purchases made through our links.

Find any Amazon.com product's deals and best prices with our free Amazon deal finder and price tracker. Simply paste the product link (URL) or search by name in the box above. You'll get full product information, Deal Score, and all current deals. Shop smarter with the best Amazon deals finder in the USA.

x
Sorry, Something went wrong!
Contac

Cold & Flu Medicine Multi-Symptom Relief Adults & Kids 12+, 24 ct Liq Gels

✅ In stock
?
Grade
⏳ Analyzing…
—
Current Price
Product prices and availability are accurate as of the date/time indicated and are subject to change. Any price and availability information displayed on Amazon at the time of purchase will apply to the purchase of this product.
$5.31
Listed $6.99
Save $1.68 24% OFF
Analysis Confidence 5%
⚠️ Price may have changed. Last updated 24+ hours ago — confirm on Amazon.
Check Deal at Amazon
Price verified Sep 21, 2026 6:10 AM · Prices & availability subject to change

Is This a Good Price on Amazon?

  • ⏳Verdict: Analyzing…. Not able to score this deal yet.

📝 Product Overview

🏪 Sold by Amazon.com
🚚 Shipping Free Shipping

Product Details

✓POWER THROUGH YOUR COLD & FLU SYMPTOMS: With Contac Multi Symptom cold and flu medicine for adults and kids 12+, relief from common cold & flu symptoms, including cough, fever, body aches and pains, sore throat, runny nose, and sneezing
✓FAST ACTING RELIEF: Feel better by using our powerful, multi-symptom cough & cold medicine, formulated with acetaminophen a pain reliever/fever reducer, doxylamine succinate an antihistamine, and dextromethorphan HBr for cough
✓FIGHT THE FLU & COLD: Contac Cold & Flu Multi-Symptom tackles severe cold and flu symptoms for adults and children 12 years and older; FSA/HSA eligible, gluten-free, and contains no artificial colors
✓EFFECTIVE, MULTI-SYMPTOM COLD & FLU RELIEF: Our powerful cold & flu liquid gels provide symptom relief to help you power through your day
✓TRUSTED BRAND: Contac has been a trusted cold & flu remedy to relieve cold and flu symptoms for over 55 years - Choose one of our formulations depending on your cold, flu or cough symptoms
✓COMPARE AND SAVE: Contac Multi-Symptom cold & flu medicine for adults and kids 12+ contains the same active ingredients as the national leading brand and is priced right to provide you with a better everyday value

⚙️ Specifications

Brand Name
Contac
Product Benefits
Cough Relief
Specific Uses For Product
Cough
Active Ingredients
Acetaminophen
Item Form
Liquid Gel
Age Range Description
Adult
Manufacturer
Vespyr
Item Highlight
Powerful, multi-symptom relief, cold and cough medicine for adults & kids 12+, cough suppressant, fever reducer
UPC
346017028102
Best Sellers Rank
#17,983 in Health & Household (See Top 100 in Health & Household) #150 in Cold & Flu Medicine
ASIN
B0F3GL737W
?
$5.31
Check Deal →